Print Page | Contact Us | Sign In | Join AiP
Conference on Philanthropy 2015
Share |

Thanks to all who attended the Conference on Philanthropy 2015

Monday, April 27

11:00 am
Registration Opens
12:00 noon

Conference Welcome and Kick-Off Luncheon
Intentionally Engaging the Crucial Conversations Every Family Needs and Avoids | Daryle Doden, Kara Doden Bishop, Eric Doden, Steve Gardner, Jerry Nuerge


Breakout Sessions

1:30 - 2:20 pm

The Old and New Things: The Charity Owned Single Member LLC and The Charitable Total Return PIF.
Presenter: Dan Rice, Convey of Hope
Earn 1 hour CE credit for CIMA, CIMC AND CPWA

Philanthropists by Design
Presenter. Rodney Zeeb, The Heritage Institute
Earn 1 hour CE credit for CFP, PACE (CAP), CIMA, CIMC AND CPWA


2:30 - 3:20 pm

How to Market Insurance and Trusts to Charity – From an Insider’s Perspective
Presenter . Henry Rubin, Albert Einstein College of Medicine

Strategic Objectives for Uplifting Life: Financial Planning Beyond the Cycle of Death and Taxes
Presenter. Julaine Smith,
ARISE Business Solutions


3:30 - 3:50 pm

Vendor Fair & Afternoon Break


Breakout Sessions

4:00 - 4:50 pm

Avoiding "Gotchas" in the Design and Implementation of a Client's Charitable Plan
Presenter: Ted Batson, Jr., Renaissance Administration LLC

Earn 1 hour CE credit for CFP,  PACE (CAP), CIMA, CIMC AND CPWA

Funding Philanthropy with Complex Assets
Presenter: Karla Valas, Fidelity Charitable
Earn 1 hour CE credit for CFP, PACE (CAP), CIMA, CIMC AND CPWA


5:00 - 5:50 pm

The Next Generation: What's on Their Minds & How to Serve Them
Presenter. Jeanne Metzger, Exponent Philanthropy
Earn 1 hour CE credit for CFP, PACE (CAP), CIMA, CIMC AND CPWA

Leveraging Generosity Beyond Giver Expectations: Strategic Case Studies 
Presenter. Michael King, National Christian Foundation
Earn 1 hour CE credit for CFP,  PACE (CAP), CIMA, CIMC AND CPWA


6:00 - 9:00 pm

Annual Meeting & Fithian Awards Dinner

Congratulations to the 2015 Fithian Award Recipient,
Randy Fox, CGRC, PGDC

9:00 pm

AiP's Most Talented - AiP Foundation Fundraiser Talent Show

Tuesday, April 28

8:00 - 9:00 am

Breakfast Buffet

8:15 am - 8:45 am
Special Session:
The Chartered Advisor in Philanthropy Designation and the "Elite Financial Advisor" | Les Winston, Advisors in Philanthropy Foundation
Visit the breakfast buffet in Cassatt CD then join us in Cassat B for an overview of the recent CAP® survey.
9:00 - 10:15 am

General Session:
Family Communication, Values, Mission, Philanthropy – How Do You Help a Client and/or Donor Get Started? |
Tom Rogerson, Family Wealth Strategist, Wilmington Trust
Earn 1 hour CE credit for CIMA, CIMC AND CPWA

10:15 - 10:50 am

Vendor Fair | Coffee Break


Breakout Sessions

11:00 - 11:50 am

The Next Tsunami-Charitable Giving with Non Charitable Trusts
Presenter Al W. King III, South Dakota Trust Company LLC
Earn 1 hour CE credit for CFP,  PACE (CAP), CIMA, CIMC AND CPWA


Effective Collaboration: The Critical Frontier Of Philanthropic Planning
Presenter Chris Venn, The Legacy Companies,LLC

Earn 1 hour CE credit for CIMA, CIMC AND CPWA


Using Financial Products with Four Charitable Financial Planning Tools

Moderator:  Les Winston, Insurance and Financial Services Inc and the Advisors in Philanthropy Foundation

Panelists:  Ted Batson, Renaissance; Steve Hamilton, JD, CLU, ChFC, CLTC Nationwide; Dave Holaday, Wealth Design Consultants, LLC;Suzanne M. Rohlfs, Esq., CAP(r), The Greater Cincinnati Foundation

12:00 - 12:50 pm

General Session:  "Sustainability 2075” – A Case Study On How One Advisor Has Structured His Business For The Future
Monroe Diefendorf, CAP, ChFC, CFP, CLU, Argonne Trust

1:00 - 2:20 pm

Luncheon General Session
Wealth Planning in 2015 and Beyond: What’s New & What Do We Do, Including a Legislative Update 
David Cahoone, Johnson Browning & Clayton 
Earn 1 hour CE credit for CFP,  PACE (CAP), CIMA, CIMC AND CPWA


Breakout Sessions

2:30 - 3:20 pm

The Fusion of Values-based Legacy Planning and Personalized Philanthropy:
Positioning your Practice to Succeed with Highest Capacity Clients
Moderated by Phil Cubeta, CAP, The American College Panelists: Tim Belber, JD and Dr. Steven Meyers
Earn 1 hour CE credit for PACE (CAP), CIMA, CIMC AND CPWA

Aligning Philanthropic and Investment Capital for Impact: An Integrated Approach for Creating a Better World
Presenter: Bruse DeBoskey, The DeBoskey Group and Stephanie Gripne, Ph.D., The Impact Finance Center.
Earn 1 hour CE credit for CFP,  PACE (CAP), CIMA, CIMC AND CPWA

Becoming the Philanthropic Leader In Your Community:  Wins, Losses and Results from the Field
Presenters: Yale Levey & Ryan Ponsford

3:30 - 4:20 pm

International Giving
Presenter, Dory Gannes, Silicon Valley Community Foundation

Private Foundations: Tools to Add to Your Planning Arsenal to Achieve Your Clients’ Goals
Richard Fox, Dilworth Paxson, LLP
Earn 1 hour CE credit for CFP,  PACE (CAP), CIMA, CIMC AND CPWA

Giving While Living – Monetizing Life Insurance for Today’s Needs
Jon B. Mendelsohn, Ashar Group-Secondary Market and Valuation Specialists
4:30 - 5:20 pm

Afternoon General Session

Introducing the CRT Rollover | Evan Unzelman, President, Sterling Foundation Management

5:30 - 6:30 pm

Vendor Fair Reception

Wednesday, April 29

7:30 - 8:30 am

Breakfast Buffet

8:30 - 9:45 am

General Session:

Highlights from the 2014 U.S. Trust® Study of High Net Worth Philanthropy | Claire Costello, National Philanthropic Practice Executive for Philanthropic Solutions, U.S. Trust Bank of America Corporation
Earn 1 hour CE credit for PACE (CAP), CIMA, CIMC AND CPWA

9:45 - 10:10 am

Vendor Fair | Coffee Break

10:15 am-2:15 pm

Open Space Session with Buffet Lunch
Creating An Open Space for Giving to Flourish in our Communities | Session Leaders: Phil Cubeta, CAP ChFC CLU and Jean Russell, Facilitator

2:15 - 2:30 pm

Closing Remarks and Farewell

1120 Chester Avenue, Suite 470 | Cleveland, OH 44114
Phone: 216-621-3215 or 888-597-6575 | Fax: 216-696-2582 | admin@advisorsinphilanthropy.org
© 2017 Advisors in Philanthropy | All Rights Reserved